# SDR 0400039905

- Difficulty date: January 4, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- Aircraft time: 84,841 hours, 101,093 cycles
- Engine: Pwa JT8D9
- Engine time: 62,703 hours, 59,667 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE EXPERIENCED A COMPRESSOR STALL.  TAKEOFF ABORTED AT 110 KNOTS.  FLIGHT CREW INDICATED SNOW AND SLUSH ON RUNWAY.  MAINTENANCE INSPECTED THE INLET AND EXHAUST, PS3 FILTER, AND SADDLE DUCTS; NO TROUBLE FOUND.  ENGINE GROUND RUN TO TAKEOFF POWER AND ACCELERATION CHECKS WERE PERFORMED.  EVERYTHING WITHIN LIMITS.
